Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

High Erythrocyte sedimentation rate after routine blood test

I had an ESR result of 87 on my last blood test What does this mean and what is it an indication of? I have been feeling tired lately and have just got over a chesty cough. I am 29 years old
Asked On : Tue, 12 Apr 2011
Answers:  2 Views:  1055
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Radiologist 's  Response
Welcome to raised indicates a inflamation in the body, source of which has to be determined by doing a series of tests inclusding chest xray,complete blood count,sputum for Tb(if you have sputum) etc..Take care.
Answered: Tue, 12 Apr 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello Mr.joseph
welcome to HealthcareMagic
Raised ESR is a indication that there is certain infection;or anaemia or other problem which is going on inside your body.If you have fever;cough;even then the ESR is increased.If your cough is from along time that is more than 15 days then you will have to get x-ray chest & other investigations also.If you have any symptoms please get investigated.
Answered: Tue, 12 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor